Optimal system and symmetry reduction of the (1+1) dimensional Sawada-Kotera equation
dc.contributor.author | Kadkhoda, N. | |
dc.contributor.author | Jafari, H. | |
dc.contributor.author | Moremedi, G.M. | |
dc.contributor.author | Baleanu, D. | |
dc.contributor.authorID | 56389 | tr_TR |
dc.date.accessioned | 2024-05-02T11:52:20Z | |
dc.date.available | 2024-05-02T11:52:20Z | |
dc.date.issued | 2016 | |
dc.department | Çankaya Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümü | en_US |
dc.description.abstract | We study the nonlinear fifth order (1 + 1) dimensional Sawada-Kotera equation using Lie symmetry group. For this equation Lie point symmetry operators and optimal system are obtained. We determine the corresponding invariant solutions and reduced equations using obtained infinitesimal generators. | en_US |
dc.identifier.citation | Kadkhoda N.;...et.al. (2016). "Optimal system and symmetry reduction of the (1+1) dimensional Sawada-Kotera equation", International Journal of Pure and Applied Mathematics, Vol.108, No.2, pp.215-226. | en_US |
dc.identifier.doi | 10.12732/ijpam.v108i2.3 | |
dc.identifier.endpage | 226 | en_US |
dc.identifier.issn | 13118080 | |
dc.identifier.issue | 2 | en_US |
dc.identifier.startpage | 215 | en_US |
dc.identifier.uri | https://hdl.handle.net/20.500.12416/8118 | |
dc.identifier.volume | 108 | en_US |
dc.language.iso | en | en_US |
dc.relation.ispartof | International Journal of Pure and Applied Mathematics | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.subject | Group-Invariant Solutions | en_US |
dc.subject | Lie Symmetry | en_US |
dc.subject | Optimal System | en_US |
dc.subject | Sawada-Kotera Equation | en_US |
dc.title | Optimal system and symmetry reduction of the (1+1) dimensional Sawada-Kotera equation | tr_TR |
dc.title | Optimal System and Symmetry Reduction of the (1+1) Dimensional Sawada-Kotera Equation | en_US |
dc.type | Article | en_US |
dspace.entity.type | Publication |